AMS eContent Search Results
Matches for: msc=(13E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Juan C. Migliore and Rosa María Miró-Roig. On the strong Lefschetz problem for uniform powers of general linear forms in $k[x,y,z]$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Juan Migliore and Fabrizio Zanello. Stanley's nonunimodal Gorenstein $h$-vector is optimal. Proc. Amer. Math. Soc. 145 (2017) 1-9.
Abstract, references, and article information   
View Article: PDF

[3] Ming Fang and Steffen Koenig. Gendo-symmetric algebras, canonical comultiplication, bar cocomplex and dominant dimension. Trans. Amer. Math. Soc. 368 (2016) 5037-5055.
Abstract, references, and article information   
View Article: PDF

[4] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[5] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[6] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[7] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[8] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[9] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[10] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF

[11] Ming Fang and Steffen Koenig. Schur functors and dominant dimension. Trans. Amer. Math. Soc. 363 (2011) 1555-1576. MR 2737277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mordechai Katzman. A non-finitely generated algebra of Frobenius maps. Proc. Amer. Math. Soc. 138 (2010) 2381-2383. MR 2607867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Renate Bär and Markus Brodmann. Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009) 1945-1950. MR 2480275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Reza Sazeedeh. Artinianess of graded local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 2339-2345. MR 2302554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fabrizio Zanello. Partial derivatives of a generic subspace of a vector space of forms: Quotients of level algebras of arbitrary type. Trans. Amer. Math. Soc. 359 (2007) 2675-2686. MR 2286051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Anthony V. Geramita, Tadahito Harima, Juan C. Migliore and Yong Su Shin. The Hilbert function of a level algebra. Memoirs of the AMS 186 (2007) MR 2292384.
Book volume table of contents   

[22] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi. Two characterizations of pure injective modules. Proc. Amer. Math. Soc. 134 (2006) 2817-2822. MR 2231603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fabrizio Zanello. Stanley's theorem on codimension 3 Gorenstein $h$-vectors. Proc. Amer. Math. Soc. 134 (2006) 5-8. MR 2170536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Volodymyr Mazorchuk and Catharina Stroppel. Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module. Trans. Amer. Math. Soc. 357 (2005) 2939-2973. MR 2139933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Brodmann and F. Rohrer. Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 987-993. MR 2117198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Brodmann, S. Fumasoli and R. Tajarod. Local cohomology over homogeneous rings with one-dimensional local base ring. Proc. Amer. Math. Soc. 131 (2003) 2977-2985. MR 1993202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Gilmer. The ideal of polynomials vanishing on a commutative ring. Proc. Amer. Math. Soc. 127 (1999) 1265-1267. MR 1473669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alan K. Kingsbury and Rodney Y. Sharp. Asymptotic behaviour of certain sets of prime ideals. Proc. Amer. Math. Soc. 124 (1996) 1703-1711. MR 1328355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2